# SDR 04FDEA02359

- Difficulty date: August 4, 2004
- Submitted: August 9, 2004
- Operation: Air carrier
- Aircraft: N308FE
- Make and model: Doug DC-10-30
- Aircraft serial: 48297
- Aircraft time: 47,071 hours, 14,273 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: False Indication
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RT MAIN GEAR LIGHT ON S/O PANEL SHOWED UNSAFE AFTER GEAR RETRACTION.  F/O PANEL SHOWED NORMAL.  IAW RED TABS RECYCLED LANDING GEAR.  LANDING GEAR  EXTENDED NORMAL WITH 4 GREEN ON BOTH PANELS.  FOLLOWING RETRACTION RT MAIN RED LIGHT ON S/O PANEL STILL STAYED ILLUMINATED.  ALL GEAR LIGHTS ON F/O PANEL OUT.  APPROX 35 MIN INTO FLIGHT RED LIGHT ON S/O PANEL WENT OUT.  ALL LIGHTS TEST NORMAL.  BITE CHECK ON PROX BOX, NO FAULTS.  MEASURE RT MLG UP LOCKOUT OF LIMITS AND ADJUSTED IAW DC1030AMM 32-34-03-2.  OK TO CONTINUE.
